# SDR DL76L070705

- Difficulty date: June 9, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 46,791 hours, 7,042 cycles
- Engine: Pwa PW4060
- Engine time: 42,874 hours, 6,474 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 70R270
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

N2 ENGINE INOP, AUTO-THROTTLES INOP-FADEC C1 MSG.  FOUND N2 STATOR /ROTOR BEARING FAILED.  FOUND EEC ALTERNATOR ROTOR/STATOR WORN AND EEC ALTERNATOR DR GEARSHAFT AFT BEARING DAMAGED.  REPLACED EEC ALTERNATOR DRIVE GEARSHAFT AND BEARING ASSEMBLY AND ROTOR AND STATOR AS PER  72-61-14 AND 73-21-05.  ACCOMPLISHED ENG RUN AT IDLE  AUTHORITY PER TOPP 40-20-15 AND MCC NO FAULTS.  NO MSGS.
